Like it on Facebook, +1 on Google, Tweet it or share this question on other bookmarking websites.
Buspirone helped with my anxiety some, but it made me groggy and I slept most of the time. A short time after taking it, like 2 weeks my chest started hurting. I stopped taking it. Every ones system is different and you may not have any problems like I did though.
I have been taking a very low does for about 3 weeks. I only take 5 mg 2x per day. I think it does help with my anxiety, or at least with the actual panic attacks. I have not had a full on panic attack since starting this. I am also going to counseling 1x per week, and doing my homework, so I cannot say for sure that it is helping, or the therapy is helping, or a combo of both.
As for side effects, my dose is very low, and when I tried to bump up the does a little, I felt dizzy, so went back to 5mg.
I feel a little tired, and cannot have even 1 glass of wine while taking it. I then get dizzy.
I actually feel like I sleep worse now since taking it.
If it is helping keep those big panic attacks at bay, then it is worth the small side effects for now!
I still feel anxious, and worry, but not as bad as it has been in the past, and no actual panic attacks.